# SDR 08FDEA00575

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, ACCESS PANEL 484 BR CUTOUT, 2 AFT VERTICAL SUPPORT ANGLES HAVE   CORROSION AROUND THE NUTPLATES AND FASTENER HOLES.  REMOVED AND REPLACED GUSSET IN REF TO SRM 51-40-21;  PG 7.
